# SDR CALA2023062301993

- Difficulty date: June 20, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N37422
- Make and model: Boeing 737-900ER
- Aircraft serial: 31620
- Aircraft time: 48,605 hours, 17,026 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Check Valve
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT LOST PRSSRIZTN PASSING FL200 O2 MASKS DROPPED RAN CHKLS T FOUND PC AIR CHECK VALVE IN NOT CLOSED POSITION. ADD IMAGE FLAGGED AS SDR REF LOGPAGE 4934206 FOR WORK PERFORMED ADD EMP:U269145 REMOVED GROUND CONDITIONED AIR CHECK VALVE AND MIX MANIFOLD, OPS GOOD.
